# SDR SB06039

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat 5c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - THE SEAT MOUNTED EMERGENCY AISLE LIGHT WAS FOUND BROKEN ON SEAT 5C.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY AISLE LIGHT ASSEMBLY ON SEAT 5C.  OPERATIONAL CHECK GOOD.
